Limit roots of infinite Coxeter groups

수학노트
이동: 둘러보기, 검색

리뷰, 에세이, 강의노트


관련논문

  • Hao Chen, Jean-Philippe Labbé, Lorentzian Coxeter systems and Boyd-Maxwell ball packings, 10.1007/s10711-014-0004-1, http://dx.doi.org/10.1007/s10711-014-0004-1, Geometriae Dedicata: Volume 174, Issue 1 (2015), Page 43-73, http://arxiv.org/abs/1310.8608v5
  • Dyer, Matthew, Christophe Hohlweg, and Vivien Ripoll. “Imaginary Cones and Limit Roots of Infinite Coxeter Groups.” arXiv:1303.6710 [math], March 26, 2013. http://arxiv.org/abs/1303.6710.
  • Hohlweg, Christophe, Jean-Philippe Préaux, and Vivien Ripoll. “On the Limit Set of Root Systems of Coxeter Groups Acting on Lorentzian Spaces.” arXiv:1305.0052 [math], April 30, 2013. http://arxiv.org/abs/1305.0052.
  • Hohlweg, Christophe, Jean-Philippe Labbé, and Vivien Ripoll. “Asymptotical Behaviour of Roots of Infinite Coxeter Groups.” Canadian Journal of Mathematics 66, no. 2 (April 1, 2014): 323–53. doi:10.4153/CJM-2013-024-6.